# SDR AALA202508134209

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 67,247 hours, 28,813 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Casting
- Condition: Cracked
- Location: Zone 800
- Component: Door, Boeing
- Component part number: 141A651615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN R1 DOOR HANDLE CASTING LOCATED FROM BS 300 TO BS 328. REPLACED CASTING PER SRM 52-10-02-0G.
